# SDR AALA20002152

- Difficulty date: December 29, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1056 - EN ROUTE LAX-ORD, NOSE LANDING GEAR WOULD NOT RETRACT.  AIR INTERRUPTED, RETURNED LAX AND LANDED WITHOUT FURTHER INCIDENT.  SERVICED NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
